# SDR VNAA2009102800011

- Difficulty date: October 25, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 12,054 hours, 12,005 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMB RECEIVED A FWD CARGO DOOR MESSAGE.  AIRCRAFT RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED USING THE AIRCRAFT MANUAL AND FOUND A PROX SENSOR OUT OF RIG.  MAINTENANCE ADJUSTED THE SENSOR AND CHECKED THE AIRCRAFT PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS REPLACED FOR SERVICE.
